# SDR CAL950531

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator
- Part number: 89812621
- Condition: Inoperative
- Location: Nr 3 Engine
- Part time: 18,705 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

LAX - FLT 0418 - AIRCRAFT LOST CABIN PRESSURE WHILE AT 33,000 FEET EN ROUTE FROM SFO TO LAX.  CABIN PRESSURE COULD NOT BE CONTROLLED IN STAND-BY A.C. OR D.C. MODES AND RT PACK COULD NOT BE RESET.  OXY MASKS DEPLOYED AND AIRCRAFT WAS DIVERTED TO LAX WHERE IT LANDED WITHOUT INCIDENT.  BOTH THE HIGH PRESSURE REGULATOR AND HIGH PRESSURE MODULATING VALVE WERE REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.  OPERATION OF THE RT PACK AND MIX VALVE CHECKED GOOD.  DECAY CHECK WAS PERFORMED IAW MM 5-12-71 AND PRESSURE WAS WITHIN LIMITS.   THE OUTFLOW VALVE WAS REPLACED AS A PRECAUTIONARY MEASURE.  ALSO NOTED BY MAINTENANCE ALL OXY MASKS HAD DEPLOYED.  OXY MASKS WERE STOWED AND OXY BOTTLES SERVICED TO FULL.  (X)
